Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Norbert Wiener's ergodic theorem for convex regions


Authors: Norberto A. Fava and Jorge H. Nanclares
Journal: Trans. Amer. Math. Soc. 235 (1978), 403-406
MSC: Primary 28A65
MathSciNet review: 0463399
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the geometric hypothesis of a theorem which generalizes Norbert Wiener's multiparameter ergodic theorem are satsified in the case of arbitrary convex regions, provided only that they form a substantial family as defined in the introduction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0463399-9
PII: S 0002-9947(1978)0463399-9
Keywords: Ergodic theorem, k-parameter semigroup, measure preserving transformations, convex compact sets, supporting hyperplanes, Blaschke's selection theorem
Article copyright: © Copyright 1978 American Mathematical Society